# SDR UPS06448146

- Difficulty date: August 21, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D CENTER SECTION UPPER SURFACE FOUND CORROSION AT BS 1180 RBL 98.  CORROSION BLEND OUT 0.050" BY 2" BY 4" EXCEED SRM LIMIT.  REPAIRED AS PER RS R57-14-35603 AND UPS ENGINEERING FILE NUMBER 747-57-20115.
